# SDR SWAA2013012111659

- Difficulty date: December 11, 2012
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 53100015
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXISTING REPAIR TRACK TIE DOWN LOCATED BS 747 AND RBBL 13.80 IN AFT CARGO COMPARTMENT.  REPAIRED TRACK TIE DOWN LOC BETWEEN BS 727 TO BS BS 767 AND RBBL 13.80 IN AFT CARGO COMPARTMENT IAW SRM B737 -300 53-00-53 REPAIR 2 FIG 201.
